Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent
Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 4, p. 1010-1028

We study trajectories of d-dimensional Brownian Motion in Poissonian potential up to the hitting time of a distant hyper-plane. Our Poissonian potential V is constructed from a field of traps whose centers location is given by a Poisson Point Process and whose radii are IID distributed with a common distribution that has unbounded support; it has the particularity of having long-range correlation. We focus on the case where the law of the trap radii ν has power-law decay and prove that superdiffusivity hold under certain condition, and get a lower bound on the volume exponent. Results differ quite much with the one that have been obtained for the model with traps of bounded radii by Wühtrich (Ann. Probab. 26 (1998) 1000-1015, Ann. Inst. Henri Poincaré Probab. Stat. 34 (1998) 279-308): the superdiffusivity phenomenon is enhanced by the presence of correlation.

Dans cet article, nous étudions les trajectoires d’un mouvement brownien dans d évoluant dans un potentiel poissonien jusqu’au temps d’atteinte d’un hyper-plan situé loin de l’origine. Le potentiel poissonien V que nous considerons est construit à partir d’un champs de pièges dont les centres sont déterminés par un processus de Poisson et dont les rayons sont des variables aléatoires IID. Nous concentrons notre étude sur le cas particulier ou la loi des rayons des pièges à une queue polynomiale et nous prouvons que les trajectoires ont un caractère surdiffusif quand certaines conditions sont vérifées et nous donnons une borne inférieure pour l’exposant de volume. Les résultats sont sensiblement différents de ceux obtenus dans le cas ou les pièges sont à rayon bornés par Wühtrich (Ann. Probab. 26 (1998) 1000-1015, Ann. Inst. Henri Poincaré Probab. Stat. 34 (1998) 279-308) : le phénomène de surdiffusivité est renforcé par la présence de corrélations.

DOI : https://doi.org/10.1214/11-AIHP467
Classification:  82D60,  60K37,  82B44
Keywords: streched polymer, quenched disorder, superdiffusivity, brownian motion, poissonian obstacles, correlation
@article{AIHPB_2012__48_4_1010_0,
     author = {Lacoin, Hubert},
     title = {Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {4},
     year = {2012},
     pages = {1010-1028},
     doi = {10.1214/11-AIHP467},
     zbl = {1267.82146},
     mrnumber = {3052458},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2012__48_4_1010_0}
}
Lacoin, Hubert. Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent. Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 4, pp. 1010-1028. doi : 10.1214/11-AIHP467. http://www.numdam.org/item/AIHPB_2012__48_4_1010_0/

[1] M. Balasz, J. Quastel and T. Seppäläinen. Fluctuation exponents for KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. | MR 2784327 | Zbl 1227.60083

[2] E. Bolthausen. A note on diffusion of directed polymer in a random environment. Comm. Math. Phys. 123 (1989) 529-534. | MR 1006293 | Zbl 0684.60013

[3] F. Comets and N. Yoshida. Directed polymers in a random environment are diffusive at weak disorder. Ann. Probab. 34 5 (2006) 1746-1770. | MR 2271480 | Zbl 1104.60061

[4] M. D. Donsker and S. R. S. Varadhan. Asymptotics for the Wiener sausage. Comm. Pure Appl. Math. 28 (1975) 525-565. | MR 397901 | Zbl 0333.60077

[5] D. Ioffe and Y. Velenik. Crossing random walks and stretched polymers at weak disorder. Ann. Probab. To appear. | MR 2952089 | Zbl 1251.60074

[6] K. Johansson. Transversal fluctuation for increasing subsequences on the plane. Probab. Theory Related Fields 116 (2000) 445-456. | MR 1757595 | Zbl 0960.60097

[7] M. Kardar, G. Parisi and Y. C. Zhang. Dynamic scaling of growing interface. Phys. Rev. Lett. 56 (1986) 889-892. | Zbl 1101.82329

[8] H. Lacoin. Influence of spatial correlation for directed polymers. Ann. Probab. 39 (2011) 139-175. | MR 2778799 | Zbl 1208.82084

[9] H. Lacoin. Superdiffusivity for Brownian motion in a Poissonian Potential with long range correlation II: Upper bound on the volume exponent. Ann. Inst. Henri Poincaré Probab. Stat. To appear. | Numdam | MR 3052457 | Zbl 1267.82147

[10] C. Licea, C. Newman and M. S. T. Piza. Superdiffusivity in first-passage percolation. Probab. Theory Related Fields 106 (1996) 559-591. | MR 1421992 | Zbl 0870.60096

[11] O. Méjane. Upper bound of a volume exponent for directed polymers in a random environment. Ann. Inst. Henri Poincaré Probab. Stat. 40 (2004) 299-308. | Numdam | MR 2060455 | Zbl 1041.60079

[12] L. A. Pastur. The behavior of certain Wiener integrals as t and the density of states of Schrödinger equations with random potential. Teoret. Mat. Fiz. 32 (1977) 88-95. | MR 449356 | Zbl 0353.60053

[13] M. Petermann. Superdiffusivity of directed polymers in random environment. Ph.D. thesis, Universität Zürich, 2000.

[14] T. Seppäläinen. Scaling for a one-dimensional directed polymer with constrained endpoints. Ann. Probab. 40 (2012) 19-73. | Zbl 1254.60098

[15] A. S. Sznitman. Shape theorem, Lyapounov exponents and large deviation for Brownian motion in Poissonian potential. Comm. Pure Appl. Math. 47 (1994) 1655-1688. | MR 1303223 | Zbl 0814.60022

[16] A. S. Sznitman. Distance fluctuations and Lyapounov exponents. Ann. Probab. 24 (1996) 1507-1530. | MR 1411504 | Zbl 0871.60088

[17] A. S. Sznitman. Brownian Motion, Ostacles and Random Media. Springer, Berlin, 1998. | MR 1717054 | Zbl 0973.60003

[18] M. Wühtrich. Scaling identity for crossing Brownian motion in a Poissonian potential. Probab. Theory Related Fields 112 (1998) 299-319. | MR 1660910 | Zbl 0938.60099

[19] M. Wühtrich. Superdiffusive behavior of two-dimensional Brownian motion in a Poissonian potential. Ann. Probab. 26 (1998) 1000-1015. | MR 1634412 | Zbl 0935.60099

[20] M. Wühtrich. Fluctuation results for Brownian motion in a Poissonian potential. Ann. Inst. Henri Poincaré Probab. Stat. 34 (1998) 279-308. | Numdam | MR 1625875 | Zbl 0909.60073